On the bi-hamiltonian structure of the trigonometric spin ruijsenaars–sutherland hierarchy

Fehér László Gyula and Marshall Ian D.: On the bi-hamiltonian structure of the trigonometric spin ruijsenaars–sutherland hierarchy.
In: Geometric Methods in Physics XXXVIII. Springer, pp. 75-87. (2020) ISBN 9783030533045, 9783030533052

[thumbnail of 31651664.pdf] Text
31651664.pdf - Published Version
Restricted access: Registered users only

Download (287kB) | Request a copy
Item Type: Book Section
Journal or Publication Title: TRENDS IN MATHEMATICS
Date: 2020
Volume: 38
Page Range: pp. 75-87
ISSN: 2297-0215
ISBN: 9783030533045, 9783030533052
Publisher: Springer
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31651664
DOI azonosító: https://doi.org/10.1007/978-3-030-53305-2_5
Related URLs:
Date Deposited: 2021. Jun. 07. 10:12
Last Modified: 2021. Jun. 07. 10:12
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/21561

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year